# SDR SWAA2025042307620

- Difficulty date: March 19, 2025
- Submitted: April 23, 2025
- Operation: Air carrier
- Aircraft: N8688J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36939
- Aircraft time: 29,606 hours, 14,687 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBOARD 241SF HAS DELAMINATION. <[01] REMOVED CABIN FLOORBOARD 241SF IAW AMM 53-21-00. APPLIED CIC TO THE FLOOR STRUCTURE UNDER THIS FLOORBOARD IAW AMM 51-21-91.; [02] CIC WAS APPLIED AT 4:30 AM; 4-2-2025.; [03] R & R CABIN FLOORBOARD 241SF IN REFERENCE TO AMM 53-21-00.; [04] INSPECTED WORK PERFORMED.
